(888) 687-4334
Menu

Midol Long Lasting Relief Pain Reliever, 8-Hour Relief, 20 Caplets

RDC10738110

$ 6.39 $ 9.95

Midol Long Lasting Relief Pain Reliever, 8-Hour Relief, 20 Caps

Midol Long Lasting Relief Pain Reliever, 8-Hour Relief relieves symptoms associated with:

  • Menstrual periods
  • Cramps
  • Bloating
  • Water-weight gain
  • Headache
  • Backache
  • Muscle aches
  • Fatigue

Directions:

Adults and children 12 years and older: Take 2 caplets with water. Repeat every 6 hours, as needed. Do not exceed 6 caplets per day.

 © 2014 Bayer HealthCare LLC

Warnings:

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:

More than 6 caplets in 24 hours, which is the maximum daily amount for this product

With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product

Do not use:

With any other product containing acetaminophen (prescription or nonprescription).  If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

If you have ever had an allergic reaction to this product or any of its ingredients.

When using this product:

  • You may get drowsy
  • Avoid alcoholic drinks
  • Excitability may occur, especially in children
  • Alcohol, sedatives, and tranquilizers may increase drowsiness
  • Be careful when driving a motor vehicle or operating machinery
  • Limit the use of caffeine-containing medications, foods, or beverages because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as a cup of coffee

Stop use and ask a doctor if:

  • New symptoms occur
  • Redness or swelling is present
  • Pain gets worse or lasts more than 10 days
  • Fever gets worse or lasts more than 3 days
  • If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

 

Active Ingredients: Acetaminophen - 500 mg, Caffeine - 60 mg, Pyrilamine Maleate - 15 mg

Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, FD&C Blue #2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin

Midol Long Lasting Relief Pain Reliever, 8-Hour Relief, 20 Caplets Tags

Long Lasting Relief | Menopause Pain Relief | Midol | Pain Reliever |

You also Viewed

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.

Liquid error: Could not find asset snippets/criteo-tracking.liquid